# SDR 2009FA0000121

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N573TR
- Make and model: Amd FALCON50MYST
- Aircraft serial: 217
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 100118305
- Part serial: PAC210PAC217
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION TO TWO 4-MAN LIFE RAFTS, BOTH LIFE RAFTS WERE FOUND TO HAVE THEIR COMPRESSED GAS CYLINDERS DEPLETED OF ALL STORED GAS PRESSURE. NEITHER RAFT WOULD HAVE WORKED IF NEEDED IN AN EMERGENCY. BOTH RAFTS WERE STILL COMPLETELY PACKED AND APPEARED TO BE UNDISTURBED AFTER THEIR LAST MX. (MAY 2008).
